# SDR DALA2025022701518

- Difficulty date: February 24, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 75,724 hours, 29,060 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0827038) CORROSION ON FLOOR BEAM WL-208, STA-986.5, FROM RBL-29 TO RBL-44. COMPLIED AND ACCOMPLISHED ER/A 624221-14 REV 0 ON FLOOR BEAM STA 986.5 FROM LBL 50-RBL 50.
